It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bowel Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-14-2010, 02:57 PM   #1
Newbie
(female)
 
Join Date: Aug 2010
Location: Binghamton NY US
Posts: 2
kp11ann3 HB User
Too Soft

I have had bowel problems for about 5 years due to opoites recently i have been on a new regement that includes 6 tsp of metamucil and 34 mg of miralax and 2 senakot tablets a day but ive found that my stool is soooo soft that i go soo much but nothing significant is coming out. And to top it off I am so bloated from the metamucil and i have recently lost 40 punds and this is throwing off my true weight and I dont know what to do.

How do fix the too soft stool problem?

Any suggestions to get rid of bloating?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Denture wearers, soft liner information please!! Suzanne716 Dental Health 1 01-12-2008 10:18 AM
Plaque- soft vs hard removal chuckaluck Heart Disorders 1 08-17-2007 03:20 PM
Soft foods iluvmydog66 TMJ Disorder -TemporoMandibular Joint 14 08-08-2006 09:06 AM
Soft serve ice cream nancy30 Pregnancy 19 05-30-2006 02:48 PM
soft food diet suggestions laskalady TMJ Disorder -TemporoMandibular Joint 6 11-19-2005 05:30 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!